| Model Number |
SC-1160 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a system revision to obtain mri compatibility, but the leads presented impedances and then appeared inadequate stimulation issues.No patient complications were reported.The explanted devices were discarded per hospital policy and were not returned for analysis.
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event
additional suspect medical device components involved in the event:
model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 237957.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 268928.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-3138-35.Serial number: (b)(6).Batch/lot number: a49405.Model/catalog description: lead extension kit 35cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-3138-35.Serial number: (b)(6).Batch/lot number: 168470.Model/catalog description: lead extension kit 35cm.Unique identifier (udi) #: (b)(4).